Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 84, NWS Nashville, TN

April 20, 20119 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 20, 2011, 12:03 AM CDT for 9 counties in Tennessee. It was in force for 42 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 12:03 AM CDT (05:03 UTC)
Expired
Apr 20, 2011, 12:45 AM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Benton County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lewis County, TN, Montgomery County, TN, Perry County, TN, Stewart County, TN

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:15 AM CDTTSTM WND DMG5 S Camden, TNTREES DOWN ACROSS SOUTHERN PART OF BENTON COUNTY. POWER OUTAGES REPORTED ACROSS THE COUNTY.
Apr 20, 12:30 AM CDTHAIL 0.25Dover, TNHAIL OF UNKNOWN SIZE NEAR DOVER.
Apr 20, 12:40 AM CDTTSTM WND DMG5 E Erin, TNEMA REPORTS MULTIPLE TREES DOWN IN EASTERN HOUSTON COUNTY. SEVERAL ROADS WERE BLOCKED AND POWER LINES WERE TAKEN DOWN BY THE TREES.
Apr 20, 12:44 AM CDTTSTM WND DMG10 W Clarksville, TNTREES DOWN ACROSS NORTHWEST PORTION OF MONTGOMERY COUNTY.
Apr 20, 12:50 AM CDTTSTM WND DMGDickson, TNTREES DOWN IN DICKSON.
Apr 20, 12:55 AM CDTTSTM WND GST 0Clarksville, TN55 MPH WIND GUST MEASURED IN CLARKSVILLE.
Apr 20, 12:55 AM CDTTSTM WND GST 55Clarksville, TN55 MPH WIND GUST MEASURED IN CLARKSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:14 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1997 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WUUS54 KOHX 200503
SVROHX
TNC005-043-081-083-085-101-125-135-161-200545-
/O.NEW.KOHX.SV.W.0084.110420T0503Z-110420T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  PERRY COUNTY IN MIDDLE TENNESSEE...
  DICKSON COUNTY IN MIDDLE TENNESSEE...
  HOUSTON COUNTY IN MIDDLE TENNESSEE...
  MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
  STEWART COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  BENTON COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1245 AM CDT

* AT MIDNIGHT CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
  EXTENDED FROM HAZEL TO BUENA VISTA TO SARDIS...AND WERE MOVING EAST
  AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...
  NEW JOHNSONVILLE...
  WAVERLY...
  MCEWEN...
  DICKSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR
MIDDLE TENNESSEE.

&&

LAT...LON 3613 8821 3625 8810 3636 8810 3637 8800
      3643 8805 3666 8807 3668 8791 3665 8785
      3665 8729 3613 8727 3559 8752 3553 8798
      3561 8803 3573 8803 3581 8798 3581 8802
      3585 8803 3585 8822
TIME...MOT...LOC 0503Z 261DEG 59KT 3653 8835 3599 8832
          3554 8853

$$

JLM
1 follow-up statement
046 
WWUS54 KOHX 200527
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 AM CDT WED APR 20 2011

TNC005-043-081-083-085-101-125-135-161-200545-
/O.CON.KOHX.SV.W.0084.000000T0000Z-110420T0545Z/
HICKMAN TN-PERRY TN-DICKSON TN-HOUSTON TN-MONTGOMERY TN-STEWART TN-
LEWIS TN-BENTON TN-HUMPHREYS TN-
1227 AM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HUMPHREYS...
EASTERN BENTON...NORTHWESTERN LEWIS...STEWART...WESTERN MONTGOMERY...
HOUSTON...WESTERN DICKSON...PERRY AND WESTERN HICKMAN COUNTIES UNTIL
1245 AM CDT...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF DOVER TO NEW
JOHNSONVILLE TO DECATURVILLE...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  WAVERLY...ERIN...LINDEN...DICKSON...TENNESSEE RIDGE...MCEWEN...
  LOBELVILLE...CUMBERLAND CITY...SLAYDEN...VANLEER AND CHARLOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED 
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3604 8795 3666 8799 3667 8790 3665 8785
      3665 8737 3612 8734 3558 8761 3553 8798
      3561 8803 3573 8803 3581 8798 3581 8802
      3585 8803 3585 8805
TIME...MOT...LOC 0527Z 261DEG 59KT 3659 8786 3606 8783
          3560 8805

$$

JLM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:57 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 19, 10:57 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 PM CDT TUE APR 19 2011

.MESOSCALE UPDATE...
PRESTORM UPDATE SHOWS HIGH 0-3 KM SRH W/POCKETS OF CAPE AROUND
2500 J/KG IN W MID TN. ACTIVITY APPROACHING MS RVR IN AR INTENSIFYING
WITH IR TOPS TO -80 C. LINE OF STORMS WILL HOLD TOGETHER INTO W
MID TN NEXT 2-4 HRS W/PROBABLE BOWS IN THE LINE AND BRIEF SPINUPS
POSSIBE. OTW LOOKS TO BE DAMAGING WINDS.

&&

.PREV DISCUSSION... /ISSUED 738 PM CDT TUE APR 19 2011/

UPDATE...
BNA/DOD FT CAMPBELL RAOB SHOW CAPPED H8/7 LAYER. LITTLE IF ANY
ACTIVITY EXPECTED AHEAD OF THE LINE. LINE OF STRONG TO SEVERE
STORMS EXPECT TO MAINTAIN INTENSITY OR STRENGTHEN THIS EVENING.
LINE WL SHIFT EAST OF THE MS RVR INTO THE NORTHWEST COUNTIES OF
MID TN AS SOON AS 11 PM.

PREV DISCUSSION... /ISSUED 252 PM CDT TUE APR 19 2011/

DISCUSSION...MAIN CONCERNS THIS FORECAST PERIOD INCLUDE SEVERE WX
POTENTIAL LATE TONIGHT AND WEDNESDAY...AND LONG TERM TEMPERATURES
AND RAIN PROBABILITIES.

IT WAS A WARM AND BREEZY AFTERNOON WITH SUNNY TO PARTLY CLOUDY
SKIES. GUSTY SOUTH SOUTHWEST WINDS OVER 30 MPH AT TIMES HAD
HELPED WARM TEMPS INTO THE 80S. DEW POINTS HAD CLIMBED INTO THE
LOWER 60S. THE LATEST SURFACE MAP SHOWED A LOW PRESSURE SYSTEM
OVER MO. A STATIONARY FRONT EXTENDED EASTWARD ACROSS THE OH
VALLEY...AND A COLD FRONT EXTENDED FROM THE LOW BACK ACROSS OK/TX.
NUMEROUS SHOWERS AND STORMS HAD OCCURRED ACROSS THE OH VALLEY
TODAY...AND THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER MO. MID
TN WAS RAIN FREE AND WILL BE INTO THE EVENING AS THE ATMOSPHERE
REMAINS CAPPED. THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7
PM...WITH WIND GUSTS EXPECTED TO DIMINISH SLIGHTLY AROUND SUNSET.

OVERNIGHT...THE LOW PRESSURE WILL LIFT QUICKLY TO THE GREAT LAKES
REGION AS THE TRAILING COLD FRONT SWEEPS INTO THE MID STATE.
SHOWERS AND THUNDERSTORMS WILL STRENGTHEN OVER THE MID MS VALLEY
AHEAD OF THE FRONT THIS EVENING...THEN THE ACTIVITY WILL MOVE
INTO MID TN LATE. STRONG THERMODYNAMICS AND ADEQUATE WIND FIELDS
MAY PROMOTE A FEW CELLS AHEAD OF THE MAIN LINE WITH AN ISOLATED
TORNADO THREAT. HOWEVER..THE MAIN SEVERE MODE IS EXPECTED TO BE A
QLCS JUST AHEAD OF THE COLD FRONT WITH POCKETS OF DAMAGING WINDS.
OUR NORTHWEST COUNTIES ARE IN A MODERATE RISK FOR SEVERE WX...WITH
THE RISK TAPERING DOWN AS THE STORMS CROSS THE MID STATE. THE
TORNADO THREAT WILL ALSO DIMINISH THROUGH THE NIGHT AS THE LOW
PRESSURE AND STRONGEST WINDS LIFT WELL TO THE NORTH.
STORMS ARE EXPECTED TO BEGIN IN OUR FAR NORTHWEST AREA AROUND
11 PM...BNA NEAR 1 AM...AND PLATEAU ABOUT 4 AM. RAINFALL AMOUNTS
FROM 1 TO 1.5 INCH WILL BE COMMON. IT APPEARS THE BAND WILL BE
NARROW AND FAST MOVING ENOUGH THAT ANY FLOOD THREAT WILL BE VERY
LOCALIZED.

ON WEDNESDAY...THE FRONT WILL TAKE ON A MORE WEST TO EAST
ORIENTATION AS IT SETTLES SOUTHWARD ACROSS THE MID STATE. A FEW
STRONG TO SEVERE THUNDERSTORMS MAY FLARE UP OVER OUR FAR SOUTH AND
SOUTHEAST COUNTIES AS THE FRONT SLOWLY DRAGS THROUGH THERE IN THE
AFTERNOON. SEVERE HAZARDS WITH THE STORMS WILL BE LOCALIZED
DOWNBURST WINDS AND HAIL. ALSO...WITH MUCH WEAKER WIND
FIELDS...THESE STORMS WILL MOVE MORE SLOWLY...AND COULD DUMP
LOCALLY HEAVY RAINFALL AMOUNTS. PER DISCUSSION WITH MEG...SOME
SOUTH TN COUNTIES MAY NEED FLASH FLOOD WATCHES ON WEDNESDAY IF THE
FRONT BECOMES VERY SLOW.

THE FRONT WILL SETTLE SOUTH OF TN WEDNESDAY NIGHT...BUT RETURN
NORTH THURSDAY INTO EARLY FRIDAY. SCATTERED THUNDERSTORMS WILL
DEVELOP AGAIN THURSDAY INTO FRIDAY...AND CONDITIONS WILL BE
UNSTABLE ENOUGH THAT A FEW COULD BE BRIEFLY STRONG TO SEVERE.

THE OUTLOOK FOR THE WEEKEND INTO EARLY NEXT WEEK PUTS MID TN IN A
VERY WARM PATTERN. A STALLED FRONT WILL BE LOCATED TO OUR NORTH
AND NORTHWEST. WAVES ALONG THIS FRONT MAY BRING SOME STRONG
THUNDERSTORMS WITH DOWNPOURS AT TIMES...BUT MUCH OF THE PERIOD
SHOULD BE RAIN FREE. TEMPERATURES WILL CLIMB WELL INTO THE 80S.
MODELS...ESPECIALLY THE ECMWF...SHOW A SUMMER LIKE STRONG MID
LEVEL RIDGE...SO WE WILL FORECAST TEMPS MUCH WARMER THAN MOS
GUIDANCE FOR THE EXTENDED PERIOD. IF THE FRONT SAGS A LITTLE
FARTHER SOUTH THAN INDICATED...IT COULD SPOIL OUR FORECAST...BUT
MODES SEEM TO BE IN PRETTY GOOD AGREEMENT WITH THE RIDGE. IT
APPEARS ANOTHER BIG SYSTEM WITH STORMS AND HEAVY RAINFALL WILL
DEVELOP AROUND THE MIDDLE OF NEXT WEEK.

13

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04
Hazardous weather outlook, Apr 19, 8:07 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
807 PM CDT TUE APR 19 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-201030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
807 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

A COLD FRONT WILL SWEEP ACROSS THE REGION LATE TONIGHT. THERE IS
A MODERATE RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST MIDDLE
TENNESSEE LATE THIS EVENING AND EARLY WEDNESDDAY MORNING.

A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS IN EFFECT ACROSS
THE REST OF MIDDLE TENNESSEE TONIGHT...WITH A LINE OF STRONG TO
POSSIBLY SEVERE STORMS.

THE MAIN CONCERNS WITH SEVERE WEATHER WILL BE DAMAGING STRAIGHT
LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS NORTH AND
WEST OF THE NASHVILLE. PONDING OF WATER ON AREA ROADWAYS IS
EXPECTED WITH HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHERN MIDDLE
TENNESSEE THROUGH NOON WEDNESDAY...AS THE COLD FRONT MOVES INTO
NORTH ALABAMA WEDNESDAY AFTERNOON.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Special weather statement, Apr 19, 7:56 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT TUE APR 19 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-200300-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
756 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORMS POSSIBLE LATE TONIGHT INTO WEDNESDAY...

A STRONG COLD FRONT WILL MOVE INTO NORTHWEST MIDDLE TENNESSEE
AROUND MIDNIGHT TONIGHT...WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS EXPECTED. THE COLD FRONT WILL MOVE SOUTH AND EAST
ACROSS THE REMAINDER OF THE MID STATE AFTER MIDNIGHT...AND THE
CHANCE OF SEVERE WEATHER WILL CONTINUE.

THE MAIN CONCERNS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING
STRAIGHT LINE WINDS AND ISOLATED TORNADOES...MAINLY FOR LOCATIONS
NORTH AND WEST OF THE NASHVILLE. PONDING OF WATER ON AREA
ROADWAYS IS EXPECTED WITH HEAVY DOWNPOURS.

PLEASE STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL MEDIA
OUTLETS FOR THE LATEST UPDATES ON THIS POTENTIAL SEVERE WEATHER
SYSTEM ACROSS MIDDLE TENNESSEE.

04

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 12:21 AM CDTTornado WarningOHXStewart24 min
Apr 20, 12:44 AM CDTTornado WarningOHXMontgomery, Stewart31 min
Apr 20, 12:46 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 4 more44 min
Apr 20, 12:49 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Giles, Hickman, Lawrence and 7 more41 min
Apr 20, 1:07 AM CDTTornado WarningOHXMontgomery, Robertson23 min
Apr 20, 1:28 AM CDTSevere Thunderstorm WarningOHXDavidson, Jackson, Macon, Robertson, Smith, Sumner and 2 more47 min
Apr 20, 1:30 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Davidson, DeKalb, Giles, Lawrence and 7 more45 min
Apr 20, 1:32 AM CDTTornado WarningOHXMacon, Robertson, Sumner18 min
Apr 20, 2:09 AM CDTSevere Thunderstorm WarningOHXClay, Cumberland, DeKalb, Fentress, Jackson, Macon and 7 more36 min
Apr 20, 2:11 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Giles and 8 more64 min
Apr 20, 3:11 AM CDTSevere Thunderstorm WarningOHXCoffee, Cumberland, Fentress, Grundy, Overton, Putnam and 3 more49 min
Apr 20, 3:56 AM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Marshall34 min
Apr 20, 3:57 AM CDTSevere Thunderstorm WarningOHXLawrence, Lewis33 min
Apr 20, 4:05 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne25 min
Apr 20, 4:12 AM CDTAreal Flood AdvisoryOHXLawrence, Lewis, Perry, Wayne2 hr
Apr 20, 5:58 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury22 min
Apr 20, 9:11 AM CDTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne6 days
Apr 20, 5:32 PM CDTSevere Thunderstorm WarningOHXWayne28 min
Apr 20, 5:56 PM CDTSevere Thunderstorm WarningOHXWayne19 min
Apr 20, 6:09 PM CDTSevere Thunderstorm WarningOHXLawrence, Lewis36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.